IEEE - Institute of Electrical and Electronics Engineers, Inc. - Theory Of Markovian Access to Collision Channels

Author(s): Jong-Tae Lim ; S. Meerkov
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1987
Volume: 35
Page(s): 1,278 - 1,288
ISSN (Paper): 0090-6778
DOI: 10.1109/TCOM.1987.1096725
Regular:

In this paper, a unified, analytical framework for analysis of Markovian access control protocols in collision channels with a finite number of buffered users is presented. The theory developed is... View More

Advertisement